# SDR UALA2011072803882

- Difficulty date: July 27, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 60,454 hours, 21,233 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM AT STA 1660 RBL 53 - 58 CORRODED ON UPPER SURFACE.   CUT OUT AND REPLACED UPPER FLOORBEAM FROM RBL 17.5 TO RBL 70, PER ECRA 5310-053 87.  MAJOR REPAIR.
